Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (4): 1235-1248.

Previous Articles    

Global Stability of an Epidemic Model with Quarantine and Incomplete Treatment

Lixiang Feng(),Defen Wang*()   

  1. Ningxia Institute of Science and Technology, Ningxia Shizuishan 753000
  • Received:2020-06-11 Online:2021-08-26 Published:2021-08-09
  • Contact: Defen Wang;
  • Supported by:
    the NSF of Ningxia Hui Autonomous Region(2021AAC03256)


An epidemic model with quarantine and incomplete treatment is constructed. The model allows for the susceptibles to the unconscious and conscious susceptible compartment. We establish that the global dynamics are completely detremined by the basic reproduction number $R_{0}$. If $R_{0}≤1$, then the disease free equilibrium is globally asymptotically stable. If $R_{0}>1$, the endemic equilibrium is globally asymptotically stable. Some numerical simulations are also carried out to confirm the analytical results.

Key words: Epidemic model, Basic reproduction number, Global stability, Lyapunov functional

CLC Number: 

  • O175.1